# SDR DALA2024010500191

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 PREVIOUS HOLE ON FRAME STA 1440 BTW S-30 AND S-29L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00704: HOLE ON FRAME AT STA 1440 BTW S-30 AND S- 29L AT AFT CARGO COMPARTMENT WAS REPAIRED PER ERA 614653-14. (0138671)
